Table of Contents
ISRN Discrete Mathematics
Volume 2014, Article ID 132925, 3 pages
http://dx.doi.org/10.1155/2014/132925
Research Article

A Note on Closed-Form Representation of Fibonacci Numbers Using Fibonacci Trees

School of Information Technology and Engineering, VIT University, Vellore 632014, India

Received 7 November 2013; Accepted 22 December 2013; Published 12 February 2014

Academic Editors: M. Kano and X. Zhang

Copyright © 2014 Indhumathi Raman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give a new representation of the Fibonacci numbers. This is achieved using Fibonacci trees. With the help of this representation, the th Fibonacci number can be calculated without having any knowledge about the previous Fibonacci numbers.